# SDR DALA2021113007357

- Difficulty date: November 26, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N539US
- Make and model: Boeing 757251
- Aircraft serial: 26486
- Aircraft time: 77,179 hours, 28,547 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5639 A.D.//A.A. DAMAGES WERE FOUND ON OPEN HOLES AT LH ENG DRAG FTG CLAMP-UP & DIAG BRACE AS FOLLOW; HOLE #1 GOUGES ON FITTING LOWER EDGE BTW 4 AND 11 OCLOCK POSITION,HOLE #2 CRACK ON SKIN BTW 1 TO 2 OCLOCK POSITION AND CORROSION ON SKIN AND FITTING BTW 6 AND 11 OCLOCK POSITION, HOLE #3 CORROSION ON SKIN AND FITTING BTW 7 TO 10 OCLOCK POSITION, HOLE #4 CORROSION ON SKIN AND FITTING BTW 8 TO 11 OCLOCK POSITION, HOLE #5 CORROSION ON SKIN AND FITTING BTW 8 TO 11 OCLOCK POSITION AND GOUGES ON SKIN BTW 3 TO 4 OCLOCK POSITION, HOLE #6 GOUGE ON FITTING LOWER EDGE BTW 4 OCLOCK POSITION, HOLE #7 CORROSION ON SKIN AND FITTING BTW 8 AND 10 OCLOCK POSITION AND GOUGE ON FITTING LOWER EDGE BTW 4 OCLOCK POSITION, HOLE #8 CORROSION ON SKIN AND FITTING BTW 2 TO 7 OCLOCK POSITION, HOLE #9 CORROSION ON SKIN AND FITTING BTW 3 TO 6 OCLOCK POSITION, HOLE #10 CORROSION ON SKIN BTW 7 TO 1 OCLOCK POSITION AND GOUGE ON FITTING LOWER EDGE BTW 3 TO 5 OCLOCK POSITION IN REF. CARD 5720-01100-04A. CORRECTIVE ACTION: SUMMARY OF NRC 00244: CORROSION LEVEL 2 HOLES ON LH ENG DRAG FITTINGS WERE REPAIRED PER ETI-57-21-548 REV.9 AND ER/A 595622-14AD REV. ORIGINAL SECTION I: PERMANENT REPAIR. (2031457)
